# SDR AALA201801029040

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 19,793 hours, 7,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING ESCAPE HATCH EXIT SIGN DAMAGED.  REMOVED AND REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01.
